# SDR SWAA2021050588942

- Difficulty date: June 3, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 27,916 hours, 12,201 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED LT HORIZ STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 129879INSP P44 43511
